# SDR FDEA201006101949

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Part number: NPB607239
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING TANK FWD UPPER PANEL 01 EACH STIFFENER CRACKED AT STR 21, "X" =30.  R & R IAW SRM 51-31-01, VOLUME II, REV 96. NEW STIFFINER   FABRICATED IAW DWG NPB6072, REV AL. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-  2-100, REV 110.
